MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number IFNT410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Infection: a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient had an infection.The implant was subsequently removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A device history record review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were two additional related complaints for this product lot.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.The following sections have been updated: d9: device available for evaluation change ¿no' to 'yes.' h3: device evaluated by manufacturer: change ¿no' to 'yes.'.

Brand Name
FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12216584
Report Number0001038806-2021-01359
Device Sequence Number4136493
Product Code DZE
UDI-Device Identifier00844868005001
UDI-Public(01)00844868005001(17)230108(10)2017121350
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/08/2023
Device Model NumberIFNT410
Device Catalogue NumberIFNT410
Device Lot Number2017121350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale